MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY
Catalog Number DYND160814T
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the foley balloon "burst" during insertion and required an additional foley to be placed.The customer reported the patient was on "comfort care" and is now "deceased".The customer did not report any information that would indicate that the product caused or contributed to the patient death.The patient was on "comfort care" prior to the incident occurring, which would indicate that the patient death is attributed to an issue unrelated to the product problem.The customer did not report any serious injury related to the reported product issue.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the foley balloon "burst" during insertion and required an additional foley to be placed.

Brand Name
MEDLINE
Common Device Name
1LYR 14FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23838451
Report Number1417592-2025-00726
Device Sequence Number13269476
Product Code OHR
UDI-Device Identifier10884389123102
UDI-Public10884389123102
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND160814T
Device Lot Number25EBO645
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale